# SDR SWAA2022081641899

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 67,354 hours, 39,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ROW 14 CBA EMERGENCY EXIT LIGHT INOP / [01] RELAMP PASSENGER ROW 14CBA EMERGENCY EXIT LAMP IAW AMM 33-51-03 OPS CHECK GOOD
